# SDR WVER2016112592611

- Difficulty date: November 25, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 29,911 hours, 24,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Fuselage
- Part time: 29,911 hours, 24,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN SIDEWALL SEAT TRACK SEGMENT FS 744.15 TO FS 761.85 IS CORRODED.
